# SDR 2DYA20171229002

- Difficulty date: December 21, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N770JM
- Make and model: Boeing 767233
- Aircraft serial: 24145
- Aircraft time: 82,936 hours, 19,823 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 312540010
- Part serial: 4143
- Condition: Inoperative
- Location: Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SQUIB TEST INOPERATIVE FOR OVERWING SLIDE. TROUBLESHOT THE SYSTEM AND FOUND THE RELAY K1 INOPERATIVE AND M458 RT WING SLIDE DOOR RELEASE LATCH INOPERATIVE.  REMOVED AND REPLACED THE RT OVERWING SLIDE DOOR LATCH AND RELAY IAW AMM 25-65-11 AND WDM 25-65-12. TESTED OK.
